# SDR ENH2003F00000

- Difficulty date: December 6, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N90PB
- Make and model: Beech 200BEECH
- Aircraft serial: BB125
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NO DEVELOPING POWER (SHUT DOWN RIGHT ENGINE)  REPLACED FCU AND HIGH PRESSURE FUEL PUMP W/OVERHAULED UNIT. WO NR 5352856 DATED MARCH 6, 02 (PUMP) 5284375 DATED 22 AUG O2 (FCU)  GROUND RAN AND LEAK CHECKED GOOD.  ADJUSTED IDLE SPEED TO 52 PERCENT.
